MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LINR, NTRL, 28MM ID, GROUP 1 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LINR, NTRL, 28MM ID, GROUP 1 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number NV GXL LINR, NTRL, 28MM ID, GROUP 1 CUPS
Medical Device Problem Codes Mechanical Problem (1384); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Arthralgia (2355)
Date of Event 02/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 59 yo female patient, initial left hip implanted on (b)(6) 2013, underwent a revision procedure on (b)(6) 2024, approximately 10 years 3 months post the initial procedure.The patient presented with pain.The hip and liner were revised to a 32 biolox delta head, a 10 degree liner, and a biolox + 0 adapter 12/14.There were no surgical delays or device breakages during the procedure.The patient was last known to be stable following the event.No x-rays were provided.No explanted devices are available for analysis as the hospital will not release them.No device images were provided.No further information.
 
Additional Manufacturer Narrative
D10: concomitants: 2797284 - 01-05-03 - drill bit 1 pk 4.5mm dia x 32mm lng 2663913 - 162-00-02 - nps std sz 2 1996973 - 70-28-93 - biolox delta femoral head 28mm od, -3.5mm 2297852 - 186-01-48 - integrip cc, cluster 48mm, g1 37144 - 203-96-43 - 11-4137 sryker sys 6 90x13x1.19.Additional information, including the product investigation, will be submitted within 30 days of receipt.

Brand Name
NV GXL LINR, NTRL, 28MM ID, GROUP 1 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66 court
gainesville, FL 32653
3523782617
MDR Report Key18833802
Report Number1038671-2024-00392
Device Sequence Number7439460
Product Code JDI
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/04/2015
Device Model NumberNV GXL LINR, NTRL, 28MM ID, GROUP 1 CUPS
Device Catalogue Number130-28-51
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2024
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date03/04/2024
Supplement Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/06/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR
Patient SexFemale